Comptes Rendus Mathématique
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


C. R. Math. Acad. Sci. Paris, 2015, Volume 353, Issue 6, Pages 551–555 (Mi crmat1)  

Equivalence of Palm measures for determinantal point processes associated with Hilbert spaces of holomorphic functions [Équivalence de measures de Palm pour les processus déterminantaux associés aux espaces de Hilbert des fonctions holomorphes]

Alexander I. Bufetovabcde, Yanqi Qiud

a Steklov Institute of Mathematics, Moscow, Russian Federation
b National Research University Higher School of Economics, Moscow, Russian Federation
c Rice University, Houston, TX, United States
d Aix-Marseille Université, Centrale Marseille, CNRS, I2M, UMR7373, 39, rue Frédéric-Juliot-Curie, 13453 Marseille, France
e Institute for Information Transmission Problems, Moscow, Russian Federation

Funding Agency Grant Number
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
ANR-13-JS01-0010
2011-BS01-00801
Ministry of Education and Science of the Russian Federation MD-2859.2014.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 11-01-00654
12-01-31284
12-01-33020
13-01-12449
The authors are supported by A*MIDEX project (No. ANR-11-IDEX-0001-02), financed by Programme "Investissements d'avenir" of the French Government managed by the French National Research Agency (ANR). A.B. is also supported in part by the Grant MD-2859.2014.1 of the President of the Russian Federation, by the Programme "Dynamical systems and mathematical control theory" of the Presidium of the Russian Academy of Sciences, by the ANR-13-JS01-0010 under the project "VALET" of the Programme JCJC SIMI 1, and by the RFBR grants 11-01-00654, 12-01-31284, 12-01-33020, 13-01-12449. Y.Q. is supported in part by the ANR grant 2011-BS01-00801.


DOI: https://doi.org/10.1016/j.crma.2015.03.018


Bibliographic databases:

Received: 29.01.2015
Accepted:04.03.2015
Language:

Linking options:
  • http://mi.mathnet.ru/eng/crmat1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:147

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021